# SDR SWIA200211328

- Difficulty date: October 10, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 705 hours, 629 cycles
- System (JASC): 2213 · Flight Controller
- Part: Control Panel
- Part number: 8220044001
- Part serial: GDHV
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD SEVERAL OCCASIONS WHERE WE RECEIVED `AP TRIM` MESSAGES BOTH PITCH TRIM AND TRIM LEFTWARD.  AIRCRAFT ALSO WENT INTO AN UNCOMMANDED LEFT ROLL.  REMOVED AND REPLACED FLIGHT CONTROL PANEL AS REQUIRED.  SYSTEM OPS CHECKS GOOD IAW 22-11-00.
